# SDR WX0A2024071232112

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 29,483 hours, 14,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Component: Megaphone, Federal
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN PORTABLE MEGAPHONE BATTERY DEAD / REMOVED AND REPLACED FWD MEGAPHONE PER A320 LOPA OPS CHECK GOOD"
